# SDR AALA202108174770

- Difficulty date: August 13, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 61,435 hours, 25,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Seat 17abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND EMERGENCY LIGHTS AT SEAT 17ABC MISCONFIGURED. CORRECTED MISCONFIGURATION AT 17ABC SEAT EMERGENCY LIGHTS PER AMM 33-51-00.
